| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.To the best of our knowledge the lens remains implanted.The doctor is considering an exchange in tht future.
Additional Manufacturer Narrative
B5- a facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.Lens was exchanged for same length lens.The cause of the event was reported as device, "presumed iol error: i.E.Wrong icl in package' was stated.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).